Advertisement

Aequationes mathematicae

, Volume 6, Issue 2–3, pp 241–242 | Cite as

A remark on the functional equation\(\sum\limits_1^n {\varphi (x_i ) = \psi } {\mathbf{ }}(T(x_1 ,...,x_n ))\)

  • G. Laube
  • J. Pfanzagl
Article

Keywords

Continuous Function Probability Measure Functional Equation Natural Number Open Versus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    Denny, J. L.,Cauchy's Equation and Sufficient Statistics on Arcwise Connected Spaces, Ann. Math. Statist.41, 401–411 (1970).MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Gaal, S. A.,Point Set Topology (Academic Press, 1964).Google Scholar
  3. [3]
    Pfanzagl, J.,On a Functional Equation Related to Families of Exponential Probability Measures, Aequationes Math.4, 139–142 (1970) and forthcoming Correction Note.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1971

Authors and Affiliations

  • G. Laube
    • 1
  • J. Pfanzagl
    • 1
  1. 1.Universität zu KölnKölnDeutschland

Personalised recommendations